# SDR SWIA200718828

- Difficulty date: October 25, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 13,235 hours, 10,177 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WINGLET UPPER LEADING EDGE IS DAMAGED FROM BIRD STRIKE.  INSTALLED NEW UPPER WINGLET LEADING EDGE IAW SRM 51-42-06.
